\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A note on global asymptotic stability of nonautonomous master equations

Abstract Related Papers Cited by
  • We present sufficient conditions to either preclude or guarantee global asymptotic stability of linear differential equations for time-dependent $\mathbb W$-matrices. These conditions are concerned with integrability or non-integrability of the matrix entries. The proofs employ differential inequalities.
    Mathematics Subject Classification: Primary: 34D05, 34D23; Secondary: 37B55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Berman and R. J. Plemmons, "Nonnegative Matrices in the Mathematical Sciences," Computer Science and Applied Mathematics, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1979.

    [2]

    B. A. Earnshaw and J. P. Keener, Global asymptotic stability of solutions of nonautonomous master equations, SIAM J. Applied Dynamical Systems, 9 (2010), 220-237.doi: 10.1137/090763421.

    [3]

    N. G. van Kampen, "Stochastic Processes in Physics and Chemistry," Lecture Notes in Mathematics, 888, North-Holland Publishing Co., Amsterdam-New York, 1981.

    [4]

    W. Walter, "Gewöhnliche Differentialgleichungen," 7. Aufl., Springer-Verlag, Berlin, 2000.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(68) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return